Menopause Home > Depo-Estradiol Side Effects
Even though most women tolerate Depo-Estradiol well, side effects can still occur. Some of the most common side effects of Depo-Estradiol include breast tenderness, headaches, and irregular vaginal bleeding. Side effects of this medication are typically minor and generally easy to treat. However, notify your healthcare provider immediately if you develop serious Depo-Estradiol side effects, such as chest pain, vision changes, or heavy vaginal bleeding.
An Introduction to Depo-Estradiol Side EffectsAs with any medicine, Depo®-Estradiol (estradiol cypionate) can cause side effects. However, not everyone who takes the medication will experience side effects. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or are easily treated by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with Depo-Estradiol. Your healthcare provider can discuss a more complete list of Depo-Estradiol side effects with you.)
Common Side Effects of Depo-EstradiolCommon side effects of estrogens, such as Depo-Estradiol, include (but are not limited to):
- Breast tenderness
- Irregular vaginal bleeding or spotting
- Abdominal (stomach) cramps or bloating
- Vaginal yeast infections
- Nausea and vomiting
- Hair loss
- High blood pressure (hypertension)
- High blood sugar (hyperglycemia)
- Fluid retention
- Enlargement of benign tumors of the uterus (uterine fibroids).